Volume 20, issue 2 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 7, 3761–4380
Issue 6, 3145–3760
Issue 5, 2511–3144
Issue 4, 1893–2510
Issue 3, 1267–1891
Issue 2, 645–1266
Issue 1, 1–644

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Counting genus-zero real curves in symplectic manifolds

Mohammad Farajzadeh Tehrani

Appendix: Aleksey Zinger

Geometry & Topology 20 (2016) 629–695
Bibliography
1 M Aganagic, A Klemm, C Vafa, Disk instantons, mirror symmetry and the duality web, Z. Naturforsch. A 57 (2002) 1 MR1906661
2 M F Atiyah, R Bott, The moment map and equivariant cohomology, Topology 23 (1984) 1 MR721448
3 R Crétois, Déterminant des opérateurs de Cauchy–Riemann réels et application á l’orientabilité d’espaces de modules de courbes réelles, preprint (2013) arXiv:1207.4771v2
4 R Crétois, Real bundle automorphisms, Cauchy–Riemann operators and orientability of moduli spaces, preprint (2014) arXiv:1309.3110v2
5 M Farajzadeh Tehrani, Open Gromov–Witten theory on symplectic manifolds and symplectic cutting, Adv. Math. 232 (2013) 238 MR2989982
6 K Fukaya, Counting pseudo-holomorphic discs in Calabi–Yau 3–folds, Tohoku Math. J. 63 (2011) 697 MR2872962
7 K Fukaya, Y G Oh, H Ohta, K Ono, Lagrangian intersection Floer theory : anomaly and obstruction, II, 46, Amer. Math. Soc. (2009) MR2548482
8 K Fukaya, Y G Oh, H Ohta, K Ono, Anti-symplectic involution and Floer cohomology, preprint (2014) arXiv:0912.2646v3
9 K Fukaya, K Ono, Arnold conjecture and Gromov–Witten invariant, Topology 38 (1999) 933 MR1688434
10 P Georgieva, Open Gromov–Witten disk invariants in the presence of an anti-symplectic involution, preprint (2013) arXiv:1306.5019
11 P Georgieva, The orientability problem in open Gromov–Witten theory, Geom. Topol. 17 (2013) 2485 MR3110584
12 P Georgieva, A Zinger, Enumeration of real curves in ℂℙ2n1 and a WDVV relation for real Gromov–Witten invariants, preprint (2013) arXiv:1309.4079
13 P Georgieva, A Zinger, The moduli space of maps with crosscaps: the relative signs of the natural automorphisms, preprint (2013) arXiv:1308.1345
14 P Georgieva, A Zinger, A recursion for counts of real curves in ℂℙ2n1 : another proof, preprint (2014) arXiv:1401.1750
15 P Georgieva, A Zinger, The moduli space of maps with crosscaps : Fredholm theory and orientability, Comm. Anal. Geom. 23 (2015) 499 MR3310524
16 M Gross, D Huybrechts, D Joyce, Calabi–Yau manifolds and related geometries, Springer (2003) MR1963559
17 K Hori, S Katz, A Klemm, R Pandharipande, R Thomas, C Vafa, R Vakil, E Zaslow, Mirror symmetry, 1, Amer. Math. Soc. (2003) MR2003030
18 S Katz, C C M Liu, Enumerative geometry of stable maps with Lagrangian boundary conditions and multiple covers of the disc, Adv. Theor. Math. Phys. 5 (2001) 1 MR1894336
19 J M F Labastida, M Mariño, C Vafa, Knots, links and branes at large N, J. High Energy Phys. (2000) 42 MR1806596
20 J Li, G Tian, Virtual moduli cycles and Gromov–Witten invariants of algebraic varieties, J. Amer. Math. Soc. 11 (1998) 119 MR1467172
21 D McDuff, D Salamon, J–holomorphic curves and symplectic topology, 52, Amer. Math. Soc. (2004) MR2045629
22 H Ooguri, C Vafa, Knot invariants and topological strings, Nuclear Phys. B 577 (2000) 419 MR1765411
23 R Pandharipande, J Solomon, J Walcher, Disk enumeration on the quintic 3–fold, J. Amer. Math. Soc. 21 (2008) 1169 MR2425184
24 A Popa, A Zinger, Mirror symmetry for closed, open, and unoriented Gromov–Witten invariants, Adv. Math. 259 (2014) 448 MR3197664
25 Y Ruan, G Tian, A mathematical theory of quantum cohomology, J. Differential Geom. 42 (1995) 259 MR1366548
26 J P Solomon, Intersection theory on the moduli space of holomorphic curves with Lagrangian boundary conditions, PhD thesis, Massachusetts Institute of Technology (2006) MR2717339
27 J Y Welschinger, Open Gromov–Witten invariants in dimension four, preprint (2013) arXiv:1110.2705v2
28 J Y Welschinger, Open Gromov–Witten invariants in dimension six, Math. Ann. 356 (2013) 1163 MR3063910
29 E Witten, Chern–Simons gauge theory as a string theory, from: "The Floer memorial volume" (editors H Hofer, C H Taubes, A Weinstein, E Zehnder), Progr. Math. 133, Birkhäuser (1995) 637 MR1362846